# SDR DALA2023033002433

- Difficulty date: March 29, 2023
- Submitted: March 30, 2023
- Operation: Air carrier
- Aircraft: N852NW
- Make and model: Airbus A330-223
- Aircraft serial: 0614
- Aircraft time: 73,512 hours, 9,479 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3352 CORROSION FLOOR STRUCTURE Y2462 LOCATED FR34 TO FR35 IN PASSENGER. CORRECTIVE ACTION: REPLACED FLOOR STRUCTURE Y2462 LOCATED FR26 TO FR37.4 IN PASSENGER CABIN. RII INSPECTION COMPLETE. (2693785)
